# SDR 29GA2017091400001

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 35,006 hours, 40,008 cycles
- Engine: Ge CT79B
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Out Of Adjust
- Location: Airstairs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0059 PNS/TPA REPORT: FA REPORTS AIRSTAIR DOOR DIFFICULT TO STOW WHEN RETRACTED. PREFORMED ADJUSTMENT/TEST ENTRANCE STAIRS IAW AMM 52-60-00-05  OPS CHECK GOOD.
